• debbie3's Avatar

    debbie3 wrote on lujos's wall

    Hi there ! Just a quick hello . How are you ?

    2 Comments
    • lujos' Avatar
      lujos

      Hi! Ok here, thanks, just finished chemo so waiting for side effects to diminish. How are you???

      4 months ago
    • debbie3's Avatar
      debbie3

      I’m OK still dealing with tamoxifen side effects -hot weather is not great for hot flushes - hope the side effects from chemo have diminished and you feel like yourself soon

      3 months ago
  • debbie3's Avatar

    debbie3 wrote on lujos's wall

    Hi there just a quick hello . Hope all is well and that you have a lovely Easter x

    3 Comments
    • lujos' Avatar
      lujos

      Hi there, and thanks! Hope you do, too. Am ok here, thanks, though the se’s get worse with every cycle, which is about what I’d expect. Only one more cycle! Then I believe it’s onto exemestane (another aromatase inhibitor) and Zolodex infusions every 6 months for 3 years... How are you doing? Are you off the tamoxifen soon?

      5 months ago
    • debbie3's Avatar
      debbie3

      Hi there - hope the side effects aren’t too bad .
      I’m ok - another 5 years of Tamoxifen and its delightful side effects for me - It’s doable but to be honest I would like to feel like me again !

      5 months ago
    • lujos' Avatar
      lujos

      Oh, know exactly what you mean

      5 months ago
  • debbie3's Avatar

    debbie3 wrote on lujos's wall

    Hi there ! Just thought I’d catch up with you and see how you are . Hope all is well xx

    4 Comments
    • debbie3's Avatar
      debbie3

      Hey there ! Great to hear from you !
      How many more cycles of chemo have you got to go ?
      I hope it’s not too bad but as you say there are good days and bad days
      Tamoxifen is not nice so I can understand why your friend is struggling - I was considering stopping it a few weeks ago but haven’t been brave enough to - fear of the unknown I guess ......

      6 months ago
    • lujos' Avatar
      lujos

      Morning Debbie, nice to hear from you! I’m starting cycle 5 next week, only two cycles left! Then an unknown period on exemestane. Not doing too bad, it’s a doable drug despite the side effects (the worst for me is worsening peripheral neuropathy in feet, hands and lips). It’s certainly not as bad as previous chemo!

      6 months ago
    • debbie3's Avatar
      debbie3

      That’s great there’s only two more cycles to go ! Glad it’s not as bad as previous chemo - though I doubt anything can be as bad as that red one , can’t remember what it was called but I remember how it made me feel.
      Sorry to hear about the peripheral neuropathy hope it’s not too bad .

      Keep in touch xx

      6 months ago
  • debbie3's Avatar

    debbie3 wrote on lujos's wall

    Hi there ! Hope you are well just thought I’d let you know that The headaches I’ve been getting are being caused by a lesion - really sucks but not much I can do

    4 Comments
    • lujos' Avatar
      lujos

      I know lesions can have many causes, do they know what is causing yours? I’m so hoping it’s not the big C again. I’ve received the treatment plan for my chemo, starts in Jan for 6 months.

      9 months ago
    • debbie3's Avatar
      debbie3

      Hi - good news it’s not the big C - not sure what it is but apparently it can stay where it is and I have been referred to neurologist . I blame Tamoxifen as it makes me feel really unwell but my oncologist insists I have to take it for another 6 years .

      Have a wonderful Christmas and new year
      Keep in touch xx

      9 months ago
    • lujos' Avatar
      lujos

      Oh thank god, I’ve been so worried! Have a (relieved) joyous Christmas!

      9 months ago
  • debbie3's Avatar

    debbie3 wrote on lujos's wall

    Hey there ! Just thought I’d drop you a line and catch up. I’m fine still get a bit tired and still not happy with tamoxifen but having a fantastic time (mostly) How are you ?

    1 Comment
    • lujos' Avatar
      lujos

      Hey Debbie, great to hear from you, and so pleased you’re doing well! I’m same as you, hate the letrozole, but am keeping going on it nonetheless. We live in Scotland now, believe it or not, moved here with extended family and bought a house together. (Small grandkids a good reason to move) xx

      about 1 year ago
  • debbie3's Avatar

    debbie3 asked a questionBreast Cancer

    Feeling angry

    24 answers
    • BarbarainBham's Avatar
      BarbarainBham

      If the damages are unlimited (?), maybe you can sue and retire!---or in lieu of that, let them promote you out of there!

      over 2 years ago
    • debbie3's Avatar
      debbie3

      Unlimited damages - to act as a warning I think

      over 2 years ago
    • andreacha's Avatar
      andreacha

      I wholeheartedly agree with geekling - seek counsel as soon as possible so you know what your rights are in your state.

      over 2 years ago